Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes persistent headache after removal of an epidermoid cyst?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4127 Questions
Question
Hi sir,
I'm 30 years old I have been suffering with severe headache from past 10years. 5 years ago I consulted a neurologist and got diagnosed with a pineal region epidermoidal cyst but the size is 12*12*12mm so no need of surgery. and from then I have been using medicine for 3 to 4 months and got some relaxation with the pain.but before 6 months started getting severe headache again but this time started to vomit also and I consulted the same neurologist again and found that cyst size increased to 24*24*24mm and then I have undergone with a surgery and 90% of the cyst have been removed. But now I'm getting pain now and then and feeling numbness in my head. Is there anything to worry about please suggest me.
Wed, 9 May 2018 in Brain and Spine
 
 
Answered by Dr. Prof. Kunal Saha 6 hours later
Brief Answer:
No need to worry

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I would insist you to try Tab. Aleve (naproxen) 500 mg one or two tablets together when needed for headache. In spite of the removal of the epidermoid cyst you can still get some pain and numb sensation and there is no need to worry about it.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes persistent headache after removal of an epidermoid cyst? 2 hours later
thanks for your advice.
can you please tell me is there any chance of the cyst to grow again in size. if yes please suggest me precautions to control it's size.
 
 
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Chances present

Detailed Answer:
Yes, unfortunately there is a chance for the cyst to grow again. Incidentally there is nothing that you can do about it. There are no specific precautions other than following a healthy lifestyle.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor